# SDR SCNA201812242144

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 45,601 hours, 18,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: R2 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF SURFACE CORROSION FOUND ON THE MOP SEAL AT THE R2 DOOR CUTOUT. REMOVED & REPLACED R2 DOOR INNER CHORD (MOP SEAL).
